Alert archive / Colorado / High Wind Watches in 2018
High Wind Watch 1, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Feb 17, 2018, 4:04 AM MST for 11 counties in Colorado. It took effect at Feb 17, 2018, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 17, 2018, 4:04 AM MST (11:04 UTC)
- In effect from
- Feb 17, 2018, 11:00 PM MST
- Expired
- Feb 17, 2018, 2:53 PM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 11:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 11.1 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2055 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
998 WWUS75 KPUB 171104 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 404 AM MST Sat Feb 17 2018 COZ084-085-171915- /O.NEW.KPUB.HW.A.0001.180218T0600Z-180218T1500Z/ /O.CON.KPUB.HW.W.0003.000000T0000Z-180217T1400Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- INCLUDING Black Forest, Colorado Springs, and Peterson AFB 404 AM MST Sat Feb 17 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM MST THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... The National Weather Service in Pueblo has issued a High Wind Watch, which is in effect from this evening through Sunday morning. * LOCATION...El Paso County, generally along and west of Interstate 25. * CAUSE AND TIMING...a strong jet will move across the area through tonight with strong downslope winds expected. * WIND...west 20 to 30 with gusts near 60 mph for this morning. West winds 30 to 40 mph with gusts in excess of 65 mph late tonight into Sunday morning. * IMPACT...strong winds will cause difficult driving conditions along I-25 across El Paso County. Minor structural damage will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ COZ072>075-078>082-087-088-171915- /O.NEW.KPUB.HW.A.0001.180218T0600Z-180218T1500Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- INCLUDING La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Silver Cliff, Westcliffe, Rye, Woodland Park, Pikes Peak, Walsenburg, and Trinidad 404 AM MST Sat Feb 17 2018 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... The National Weather Service in Pueblo has issued a High Wind Watch, which is in effect from this evening through Sunday morning. * LOCATION...the Sangre de Cristo Mountains, the Wet Mountains and Wet Mountain Valley, Teller County and the Rampart Range, Huerfano County and Western Las Animas. * CAUSE AND TIMING...a strong jet will move across the area tonight with strong downslope winds expected. * WIND...west winds over the mountains 30 to 40 mph with gusts in excess of 75 mph, while lower elevation areas see west winds 20 to 30 mph with gusts in excess of 60 mph. * IMPACT...strong winds will cause difficult driving conditions along Interstate 25 corridor. Minor structural damage will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
2 follow-up statements
637 WWUS75 KPUB 171354 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 654 AM MST Sat Feb 17 2018 COZ084-085-172200- /O.EXP.KPUB.HW.W.0003.000000T0000Z-180217T1400Z/ /O.CON.KPUB.HW.A.0001.180218T0600Z-180218T1500Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- INCLUDING Black Forest, Colorado Springs, and Peterson AFB 654 AM MST Sat Feb 17 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... ...HIGH WIND WARNING WILL EXPIRE AT 7 AM MST THIS MORNING... The National Weather Service in Pueblo has issued a High Wind Watch, which is in effect from this evening through Sunday morning. * LOCATION...El Paso County, generally along and west of Interstate 25. * CAUSE AND TIMING...a strong jet will move across the area through tonight with strong downslope winds expected. * WIND...west winds 30 to 40 mph with gusts in excess of 65 mph late tonight into Sunday morning. * IMPACT...strong winds will cause difficult driving conditions along I-25 across El Paso County. Minor structural damage will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ COZ072>075-078>082-087-088-172200- /O.CON.KPUB.HW.A.0001.180218T0600Z-180218T1500Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- INCLUDING La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Silver Cliff, Westcliffe, Rye, Woodland Park, Pikes Peak, Walsenburg, and Trinidad 654 AM MST Sat Feb 17 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... * LOCATION...the Sangre de Cristo Mountains, the Wet Mountains and Wet Mountain Valley, Teller County and the Rampart Range, Huerfano County and Western Las Animas. * CAUSE AND TIMING...a strong jet will move across the area tonight with strong downslope winds expected. * WIND...west winds over the mountains 30 to 40 mph with gusts in excess of 75 mph, while lower elevation areas see west winds 20 to 30 mph with gusts in excess of 60 mph. * IMPACT...strong winds will cause difficult driving conditions along Interstate 25 corridor. Minor structural damage will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
881 WWUS75 KPUB 172153 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 253 PM MST Sat Feb 17 2018 COZ088-172300- /O.CAN.KPUB.HW.A.0001.180218T0600Z-180218T1500Z/ Trinidad Vicinity/Western Las Animas County Below 7500 Feet- INCLUDING Trinidad 253 PM MST Sat Feb 17 2018 ...HIGH WIND WATCH IS CANCELLED... The National Weather Service in Pueblo has cancelled the High Wind Watch. High winds are expected to remain west of the area and confined to the higher elevations. Therefore the high wind watch has been cancelled. $$ COZ072>075-078>082-084-085-087-180600- /O.UPG.KPUB.HW.A.0001.180218T0600Z-180218T1500Z/ /O.NEW.KPUB.HW.W.0004.180218T0500Z-180218T1900Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- INCLUDING La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Silver Cliff, Westcliffe, Rye, Woodland Park, Pikes Peak, Black Forest, Colorado Springs, Peterson AFB, and Walsenburg 253 PM MST Sat Feb 17 2018 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON MST SUNDAY... The National Weather Service in Pueblo has issued a High Wind Warning, which is in effect from 10 PM this evening to noon MST Sunday. The High Wind Watch is no longer in effect. * LOCATION...the Sangre de Cristo Mountains, the Wet Mountains and Wet Mountain Valley, Teller County and the Rampart Range, and portions of Huerfano and El Paso counties along and west of I-25. * CAUSE AND TIMING...A strong jet will move across the area tonight with damaging downslope winds expected to develop towards midnight and continue through Sunday morning. * WIND...West winds over the mountains 30 to 40 mph with gusts up to 80 mph, while lower elevation areas see west winds 25 to 35 mph with gusts up to 65 mph. * IMPACT...Strong winds will cause hazardous driving conditions along portions of the Interstate 25 corridor. Minor property damage will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Feb 17, 12:24 AM MST, 3 hours 40 minutes earlier.
Area forecast discussion, Feb 17, 12:24 AM MST, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1224 AM MST Sat Feb 17 2018 .UPDATE... Issued at 1213 AM MST Sat Feb 17 2018 Updated to issue a high wind warning for El Paso County, generally along and west of I-25. The Air Force Academy has seen gusts in the 55 to 60 mph range. Mozley && .SHORT TERM...(This evening through Saturday) Issued at 324 PM MST Fri Feb 16 2018 ...Winds across the high country increase tonight... Marginal high winds will be possible later tonight in the Pikes Peak region with timing of strongest gusts in the 09-12z window. Wind gusts could get close to high wind criteria (75 mph mts)...but appears to stay confined mainly to the higher east facing slopes of the Ramparts. Model cross-sections look much more favorable for mtn wave activity farther north and various model soundings either lack a mtn top inversion or place it a bit too low in elevation. Overall it looks like a marginal event so no high wind highlights anticipated with this package. Will put wind gusts in the 60-70 mph range for the Teller county zone and wouldn't be surprised to see a few wind gusts in the 55 mph approaching 60 mph range just west of the AFF. Another area that could see near high winds will be in the lee of the Sawatch range. These areas will be watched closely in latest high res model runs. Elsewhere...northwest flow is not as favorable for downslope high winds. Otherwise...should see a drop in temperatures this evening for all areas...though high cloudiness will initially help hold temperatures up a few degrees. With lee trof deepening overnight temperatures will likely warm towards 12z along the lower eastern slopes as westerlies kick in. There could be an isolated snow shower across the northern portions of the central mountains tonight but not expecting much in the way of accumulations. Much warmer temperatures expected for Saturday as skies will be sunny and mountains will experience downslope warming. Most of the plains will stay in south southeasterly flow on the east side of the surface trof...but even here mixing should allow for a good recovery in temperatures with readings back in the 50s and lower 60s. Could be some spotty areas of near critical fire weather conditions along the southern I-25 corridor Saturday afternoon but winds look to be the limiting factor so no highlights expected. -KT .LONG TERM...(Saturday night through Friday) Issued at 324 PM MST Fri Feb 16 2018 Saturday night-Sunday...West to southwest flow aloft increases across the region through the day Sunday, as Eastern Pacific energy moves onshore across the Pacific Northwest Coast. Breezy to windy conditions expected across the higher terrain, with model soundings and cross-sections indicating the potential for strong downslope winds across the lower eastern slopes of the Sangre de Cristo Range and the Southern I-25 Corridor late Saturday night through Sunday morning. For now, I have increased winds with gusts in the 50 to 60 mph in the grids through this period, and we will continue to monitor models for possible highlights in the near future. Warm downslope flow will allow temps to warm into the 60s to lower 70s across the Eastern Plains on Sunday. Breezy west to southwest winds will mix down across the Plains in the afternoon, leading to the potential for critical fire weather conditions. Will wait on issuing any fire weather hightlights at this time, though any outdoor burning plans should be postponed on Sunday. Sunday night-Tuesday...Current models continue to dig the Pac Northwest system into the Great Basin and lift it out across Rockies in the late Sunday night through Tuesday timeframe, however, they continue to indicate run to run differences on strength and timing of said system. The GFS remains faster and not as amplified with the trough, where as the ECMWF is most amplified and slowest, with the NAM in between both solutions. All solutions point to increasing chances of precipitation along and west of the ContDvd Sunday night, with snow likely across the ContDvd Monday and Monday night. Definitely could see highlights across the Dvd for snow and blowing snow through through this time frame, with the latest NAM the most bullish with amounts of 1 to 2 feet, highest across the Southwest Mountains. Moderate to strong winds expected over and near the higher terrain Sunday night, again with the potential for high warning criteria being met, especially across the Southern Mountains and lower eastern slopes. Precipitation across the Eastern Mountains and Plains will depend on how far the system digs, with the GFS keeping most of precipitation along and north of the Palmer Divide, whereas the ECMWF solution brings better chances of precipitation to the Eastern Mountains through the Southern I-25 Corridor, though the 1612Z run of the EC is not as wet as previous runs. Blended model pops continue to lean towards the wetter solution for Southern Colorado. Highs on Monday will be tricky across the Eastern Plains, with much cooler air pushing in from the North through the day. Regardless of precipitation, Monday night through Tuesday night look to be on the chilly side, with highs only in the 20s and 30s across the Plains Tuesday and lows in the single digits and teens. Wednesday-Friday...Continued west to southwest flow aloft will lead to a slow warming trend across the area through the end of the work week. Dry conditions look to return to Eastern Colorado, with the potential for snow across the ContDvd through the period. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1014 PM MST Fri Feb 16 2018 VFR at all taf sites tonight and Sat. Downslope w-nw winds should stay closer to the high terrain west of KCOS through the night, but can't rule out rotor occasionally drifting far enough east to produce a brief period of 30-40 kt gusts for a few hrs toward 12z. Chances look too low to mention in the taf, but will need to monitor. At KPUB, prevailing w-nw wind will be occasionally gusty through the night as mid level flow is nearly aligned with the Arkansas Valley, with some brief period of gusts 15-25 kts possible. Over the mountains, strong west winds expected with significant mountain wave and turbulence in the lee of most ranges through the night and into Sat morning. && .PUB WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 7 AM MST this morning for COZ084-085. && UPDATE...MOZLEY SHORT TERM...KT LONG TERM...MW AVIATION...PETERSEN
Hazardous weather outlook, Feb 16, 6:01 PM MST, 10 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 601 PM MST Fri Feb 16 2018 COZ058>089-093>099-180115- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 601 PM MST Fri Feb 16 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Strong westerly winds, with gusts of 50 to 70 mph, will be possible across the higher terrain late tonight and into early Saturday morning. The strongest winds are expected across the Central Mountains and into the Pikes Peak Region. Gusts to near 60 mph may also be possible in the lee of Rampart Range, along the lower eastern slopes west of the I-25 Corridor early Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday High winds are again possible Sunday morning and Monday morning, especially across the Southeast Mountains and Southern I-25 Corridor. Winds will be strongest late Sunday night into Monday morning. In addition, periods of high fire danger are possible Saturday and Sunday. A storm system will moving across the area on Monday into Tuesday. Southwesterly flow will lead to nearly continuous snowfall for the San Juan Range. Less favorable flow should lead to less totals over Central Mountains. A bit of light snow will also be possible over the Palmer Divide by Tuesday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible in the lee of Rampart Range later tonight. 23/23
In the hours before
Local storm report, Feb 17, 2:43 AM MST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
243 AM MST SAT FEB 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM NON-TSTM WND GST 3 SSW AIR FORCE ACADEMY 38.97N 104.88W
02/17/2018 M70 MPH EL PASO CO MESONET
&&
KAMLocal storm report, Feb 17, 2:45 AM MST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
245 AM MST SAT FEB 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 AM NON-TSTM WND GST 4 ESE AIR FORCE ACADEMY 38.98N 104.81W
02/17/2018 M69 MPH EL PASO CO ASOS
&&
KAMLocal storm report, Feb 17, 3:30 AM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
330 AM MST SAT FEB 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM NON-TSTM WND GST PIKES PEAK SUMMIT 38.84N 105.04W
02/17/2018 M80 MPH EL PASO CO MESONET
MESONET STATION PIKES, PIKES PEAK SUMMIT.
&&
KAMLocal storm report, Feb 17, 3:42 AM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
342 AM MST SAT FEB 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM NON-TSTM WND GST 1 NW AIR FORCE ACADEMY 39.02N 104.89W
02/17/2018 M66 MPH EL PASO CO MESONET
&&
KAMLocal storm report, Feb 17, 3:43 AM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 AM MST SAT FEB 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM NON-TSTM WND GST 1 WNW AIR FORCE ACADEMY 39.01N 104.89W
02/17/2018 M74 MPH EL PASO CO MESONET
MESONET STATION AFA03, 1 WNW AIR FORCE
ACADEMY.
&&
KAMLocal storm report, Feb 17, 3:44 AM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
344 AM MST SAT FEB 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM NON-TSTM WND GST 5 S AIR FORCE ACADEMY 38.93N 104.85W
02/17/2018 M63 MPH EL PASO CO MESONET
MESONET STATION D3529, 5 S AIR FORCE
ACADEMY.
&&
KAMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 12:19 AM MST | High Wind Warning | PUB | El Paso | 7 hr |
| Feb 17, 4:18 AM MST | Fire Weather Watch | PUB | Baca, Bent, Crowley, El Paso, Fremont, Huerfano and 5 more | 11 hr |
| Feb 17, 4:23 AM MST | Winter Storm Watch | PUB | Conejos, Mineral, Rio Grande | 11 hr |
| Feb 17, 2:53 PM MST | High Wind Warning | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 45 hr |
| Feb 17, 2:55 PM MST | Winter Storm Warning | PUB | Chaffee, Conejos, Lake, Mineral, Rio Grande, Saguache | 65 hr |
| Feb 17, 2:55 PM MST | Winter Weather Advisory | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 8 more | 65 hr |
| Feb 17, 3:25 PM MST | Red Flag Warning | PUB | Baca, Bent, Costilla, Crowley, Custer, El Paso and 8 more | 27 hr |
Nearby
High Wind Watches in Colorado, 2018Every high wind watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.